Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homotopie de l'espace des équivalences d'homotopie


Author: Geneviève Didierjean
Journal: Trans. Amer. Math. Soc. 330 (1992), 153-163
MSC: Primary 55Q52; Secondary 55P10
MathSciNet review: 986023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectral sequence of the self-fiber-homotopy-equivalences of a fibration provides a method to compute the homotopy groups of the space of self-equivalences of a space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q52, 55P10

Retrieve articles in all journals with MSC: 55Q52, 55P10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-0986023-2
PII: S 0002-9947(1992)0986023-2
Article copyright: © Copyright 1992 American Mathematical Society